# SDR FDEA201812193550

- Difficulty date: December 19, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 34,811 hours, 18,616 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Crushed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT ZONE 230 PANEL 231VG CRUSHED BY CARGO LOCK. FABRICATED NEW FLOOR PANEL 231VG IAW DWG SRZ 25 005 REV P AND GMM 07 0 1000 REV 153.
